Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/26314

Title: SRB measures for certain Markov processes
Authors: Bahsoun, Wael
Gora, Pawel
Issue Date: 2011
Publisher: © American Institute of Mathematical Sciences
Citation: BAHSOUN, W. and GORA, P., 2011. SRB measures for certain Markov processes. Discrete and Continuous Dynamical Systems. Series A, 30 (1), pp.17-37.
Abstract: We study Markov processes generated by iterated function systems (IFS). The constituent maps of the IFS are monotonic transformations of the interval. We first obtain an upper bound on the number of SRB (Sinai-Ruelle-Bowen) measures for the IFS. Then, when all the constituent maps have common fixed points at 0 and 1, theorems are given to analyze properties of the ergodic invariant measures \delta_0 and \delta_1. In particular, sufficient conditions for \delta_0 and/or \delta_1 to be, or not to be, SRB measures are given. We apply some of our results to asset market games.
Description: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems, Series A following peer review. The definitive publisher-authenticated version, BAHSOUN, W. and GORA, P., 2011. SRB measures for certain Markov processes. Discrete and Continuous Dynamical Systems. Series A, 30 (1), pp.17-37, is available online at: https://doi.org/10.3934/dcds.2011.30.17.
Version: Accepted for publication
DOI: 10.3934/dcds.2011.30.17
URI: https://dspace.lboro.ac.uk/2134/26314
Publisher Link: https://doi.org/10.3934/dcds.2011.30.17
ISSN: 1078-0947
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
BaG2009.pdfAccepted version275.26 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.